MathSciNet Relay Station
MathSciNet bibliographic data
MR871255 (88c:60113) 60H10 (60J55 60J70)
Norris, J. R.; Rogers, L. C. G.; Williams, David Self-avoiding random walk: a Brownian motion model with local time drift. Probab. Theory Related Fields 74 (1987), no. 2, 271–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement